MathSciNet Relay Station
MathSciNet bibliographic data
MR3378415 42A75 (30E25 30H10 47A68 47B35)
Câmara, M. C.; Diogo, C.; Spitkovsky, I. M. Toeplitz operators of finite interval type and the table method. J. Math. Anal. Appl. 432 (2015), no. 2, 1148–1173.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement